| Model Number |
G138 |
| Medical Device Problem Codes |
High impedance (1291); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an attempt to implant a cardiac resynchronization therapy defibrillator (crt-d) was made.During the procedure the physician experienced difficulty advancing the right ventricular (rv) lead into the header.Subsequently, high out of range shock lead impedance measurements greater than 200 ohms were observed.Therefore, the physician decided to complete the procedure with another device.This crt-d has been returned for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.